Couldn't find what you looking for?

TRY OUR SEARCH!

i had sex vd mah bf about 9 days ago....it ws probably the 3rd tym......bt mah vagina dint bleed any of the tym during da intercourse.......vch probably means mah hymen ws intact....bt tday suddenly i found it bleeding......moreova i rarely finger mahslf....nd dint do so n ds 9 days.....um tensed.....wht mi8 hv hppnd?is it serious.?plz hlp :(

Loading...

User avatar
Health Guru
9644 posts
If you would like to repeat that in clear English then we can understand what your talking about and try to help you....
Reply

Loading...

i had sex with my bf some 9 days ago......my vagina did not bleed then....it was today that i found my vagina bleeding....why is it bleeding after so many days suddenly??
Reply

Loading...

User avatar
Health Guru
9644 posts
Hi, have you done anything that could of caused trauma to your vagina that could of caused your hymen to tear?
Reply

Loading...

nothing at all...no fingering no rigorous physical exercises...but i took a contraceptive pill 8 days ago..has this got to do anything with my bleeding?..or can there be some other probable reasons..?..is it unnatural?plz help
Reply

Loading...

User avatar
Health Guru
9644 posts
Do you mean the I pill (emergency contraception)?
Reply

Loading...

yes exactly....i took i pill.
Reply

Loading...

User avatar
Health Guru
9644 posts
Well taking that can cause some bleeding and it can also change your period times as well.
Reply

Loading...

i took i pill before as well but no such bleeding occured......this time along with bleeding mah genitial is paining too especially in the clitoris...can the bleeding be due to i pill after 8 days from having it??how long will the bleeding continue?thanks!
Reply

Loading...

User avatar
Health Guru
9644 posts
It your really depend how near you was to having your period at the time when you took it, when you say you took it before do you mean a completely different time or before you had sex that time as well as after? It will probably last the same amount of time as your period normally lasts.
Reply

Loading...

I took the pill some 5 days after my period had ended that month....i meant that i took i pill other times(completely different times) too after having sex....but no such bleeding or pain occured...i still could not understand why my genital is bleeding..thanks!
Reply

Loading...

Moreover the amount of blood is not as much it as during my periods....infact it is 8-10 drops every 10 hours....can there be some other cause for the bleeding????
Reply

Loading...

User avatar
Health Guru
9644 posts
That I can't answer as I'm not a doctor, if your still concerned about it then I would suggest you go see your doctor about it :-)
Reply

Loading...

it has been 2 weeks that i had made Love with my guy....i have used condom while making love as well as took i pill within 24 hours..but i experienced vaginal pain and bleeding for seven days..i am worried if i am pregnant as i feel like urinating very frequently nd feel very drowsy al the time....am i pregnant?please reply!
Reply

Loading...

User avatar
Health Guru
9644 posts
Hi, the bleeding was probably just the after effects of taking the ipill, after using 2 forms of contraception and if there was no sexual contact before or after that where semen could of entered your vagina then I would say it would be very unlikely for you to be pregnant from that time.
Reply

Loading...